Title: | ADAPTIVE LOAD BALANCING FOR PARALLEL QUEUES WITH TRAFFIC CONSTRAINTS |
Authors: | YUM, TP LIN, HC 資訊工程學系 Department of Computer Science |
Issue Date: | 1984 |
URI: | http://hdl.handle.net/11536/4847 |
ISSN: | 0090-6778 |
Journal: | IEEE TRANSACTIONS ON COMMUNICATIONS |
Volume: | 32 |
Issue: | 12 |
Begin Page: | 1339 |
End Page: | 1342 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.